# SDR SIMA20221125004

- Difficulty date: November 25, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Gouged
- Location: Frms 50-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER SEAT TRACK BETWEEN FR 50-52 GOUGED. (MAJOR REPAIR) -C/A-MEASURED DAMAGE ON RH UPPER SEAT TRACK BETWEEN FR 50-52 AND FOUND TO BE BEYOND LIMITS IAW EMB 170 SRM 53-22-10. RAR RH UPPER SEAT TRACK BETWEEN FR 43-59 IAW EMB 170 SRM 51-40-08.
